# SDR A6WA200840182

- Difficulty date: March 14, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,976 hours, 11,829 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, 4 SECONDS AFTER DISCONNECTION AUTOPILOT, AILERONS STUCK AND MOMENTARILY AILERONS COULD NOT BE TURNED LEFT OR RIGHT, ON 4 MILE FINAL.  (M)
